# SDR AALA202205267496

- Difficulty date: May 20, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737
- Aircraft serial: 29530
- Aircraft time: 58,752 hours, 24,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141A851228
- Condition: Gouged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELECTRICAL EQUIPMENT DOOR CUT OUT RIGHT WEB GOUGED LOCATED AT STA 330.62, STR 27R. REMOVED AND REPLACED WEB PER SRM 51-40-02.
